# SDR SWAA2019120439343

- Difficulty date: November 11, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF OUTBOARD EDGE 5TH INSERT FROM FORWARD EDGE  BROKEN OFF WITH CORE DAMAGE, BETWEEN BS. 270 TO BS. 420. / REPAIRED FLOOR PANEL 221BF IAW SRM.
